MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 168 SALINE FILLED BREAST IMPLANT; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE

ALLERGAN (COSTA RICA) STYLE 168 SALINE FILLED BREAST IMPLANT; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Catalog Number 168-330
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Capsular Contracture (1761)
Date of Event 09/19/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Healthcare professional reported left side capsular contracture, baker grade unknown and "patient¿s concern with the product." healthcare professional later reported pain and baker grade iii.Device has been explanted and replaced.
 
Additional Manufacturer Narrative
This is a follow-up report to a medwatch submitted under manufacture report number 9617229-2019-17462.A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade iii.
 
Additional Manufacturer Narrative
Device evaluation based on the product analysis performed, the assessments of the complaint codes are: ¿ anxiety-product/procedure: unable to observe.¿ breast pain: unable to observe.¿ capsular contracture: unable to observe.As per the investigation procedure, opening and creases were observed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.Additional, changed, and/or corrected data: d6a, d.9., h.3., h.6.
 
Event or Problem Description

Brand Name
STYLE 168 SALINE FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
8479366324
MDR Report Key21885789
Report Number9617229-2025-06623
Device Sequence Number12809501
Product Code FWM
UDI-Device Identifier10888628000827
UDI-Public(01)10888628000827(10)2668355(11)141031(17)180930
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P990074
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2018
Device Catalogue Number168-330
Device Lot Number2668355
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/27/2025
Supplement Date Received by Manufacturer05/01/2025
Initial Report FDA Received Date04/22/2025
Supplement Report FDA Received Date05/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/31/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age46 YR
Patient SexFemale